Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generalization of continuous posets

Author: Dan Novak
Journal: Trans. Amer. Math. Soc. 272 (1982), 645-667
MSC: Primary 06A15; Secondary 06A10
MathSciNet review: 662058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop a general theory of continuity in partially ordered sets. Among the interesting special cases of this theory is the theory of continuous lattices developed by D. Scott, J. Lawson and others.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A15, 06A10

Retrieve articles in all journals with MSC: 06A15, 06A10

Additional Information

PII: S 0002-9947(1982)0662058-8
Keywords: Continuous extension, distributivity, well below relation, closure operator, Galois connection, strong continuity
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia